JournalsjemsVol. 24, No. 3pp. 737–772

Coordinate distribution of Gaussian primes

  • John Friedlander

    University of Toronto, Canada
  • Henryk Iwaniec

    Rutgers University, Piscataway, USA
Coordinate distribution of Gaussian primes cover
Download PDF

This article is published open access under our Subscribe to Open model.

Abstract

We study the problem of writing Gaussian primes as the sum of two squares, both of which are interesting arithmetically, in particular, when one is the square of a prime and the other the square of an almost-prime.

Cite this article

John Friedlander, Henryk Iwaniec, Coordinate distribution of Gaussian primes. J. Eur. Math. Soc. 24 (2022), no. 3, pp. 737–772

DOI 10.4171/JEMS/1083